# SDR 95ZZZX1943

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 4600109
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF LIFE RAFT BOTTLE PRESSURES, THE RAFT LOCATED IN THE OVERHEAD AT RIGHT OVERWING EXIT WAS FOUND TO HAVE ONE BOTTLE WITH LOW PRESSURE.  THE RAFT WAS REMOVED AND A SERVICEABLE RAFT WAS INSTALLED.
